Eddie Cheng
Título
Citado por
Citado por
Año
A home health care routing and scheduling problem
E Cheng, JL Rich
1731998
Conditional matching preclusion sets
E Cheng, L Lesniak, MJ Lipman, L Lipták
Information Sciences 179 (8), 1092-1101, 2009
902009
Linearly many faults in Cayley graphs generated by transposition trees
E Cheng, L Lipták
Information Sciences 177 (22), 4877-4882, 2007
902007
Conditional diagnosability of Cayley graphs generated by transposition trees under the comparison diagnosis model
CK Lin, JJM Tan, LH Hsu, E Cheng, L Lipták
Journal of Interconnection networks 9 (01n02), 83-97, 2008
872008
Matching preclusion for some interconnection networks
E Cheng, L Lipták
Networks: An International Journal 50 (2), 173-180, 2007
862007
Super connectivity of star graphs, alternating group graphs and split-stars
E Cheng, MJ Lipman, H Park
Ars Combinatoria 59, 107-116, 2001
752001
Wheel inequalities for stable set polytopes
E Cheng, WH Cunningham
Mathematical programming 77 (2), 389-421, 1997
741997
Matching preclusion for alternating group graphs and their generalizations
E Cheng, L Lesniak, MJ Lipman, L Liptak
International Journal of Foundations of Computer Science 19 (06), 1413-1437, 2008
592008
A faster algorithm for computing the strength of a network
E Cheng, WH Cunningham
Information Processing Letters 49 (4), 209-212, 1994
551994
Component connectivity of the hypercubes
LH Hsu, E Cheng, L Lipták, JJM Tan, CK Lin, TY Ho
International Journal of Computer Mathematics 89 (2), 137-145, 2012
542012
Fault resiliency of Cayley graphs generated by transpositions
E Cheng, L Liptak
International Journal of Foundations of Computer Science 18 (05), 1005-1022, 2007
522007
Linearly many faults in 2‐tree‐generated networks
E Cheng, L Lipták, F Sala
Networks: An International Journal 55 (2), 90-98, 2010
512010
Increasing the connectivity of the star graphs
E Cheng, MJ Lipman
Networks: An International Journal 40 (3), 165-169, 2002
442002
On deriving conditional diagnosability of interconnection networks
E Cheng, L Lipták, K Qiu, Z Shen
Information Processing Letters 112 (17-18), 674-677, 2012
432012
Matching preclusion and conditional matching preclusion for regular interconnection networks
E Cheng, MJ Lipman, L Lipták
Discrete Applied Mathematics 160 (13-14), 1936-1954, 2012
432012
Matching preclusion and conditional matching preclusion problems for tori and related Cartesian products
E Cheng, L Lipták
Discrete Applied Mathematics 160 (12), 1699-1716, 2012
382012
Matching preclusion and conditional matching preclusion for bipartite interconnection networks I: Sufficient conditions
E Cheng, P Hu, R Jia, L Lipták
Networks 59 (4), 349-356, 2012
362012
Matching preclusion and conditional matching preclusion for bipartite interconnection networks II: Cayley graphs generated by transposition trees and hyper‐stars
E Cheng, P Hu, R Jia, L Lipták
Networks 59 (4), 357-364, 2012
342012
Embedding hypercubes, rings, and odd graphs into hyper-stars
JS Kim, E Cheng, L Liptak, HO Lee
International Journal of Computer Mathematics 86 (5), 771-778, 2009
342009
Matching preclusion and conditional matching preclusion for augmented cubes
E Cheng, R Jia, D Lu
Journal of Interconnection Networks 11 (01n02), 35-60, 2010
332010
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20